# SDR SWAA2017020311666

- Difficulty date: January 24, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004617
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TIE DOWN TRACK CRACKED BETWEEN BS 727D TO BS 767, RBL 14.  R&R TRACK IAW SRM.
